学术探索
学术期刊
新闻热点
数据分析
智能评审
立即登录
BRANCH-AND-BOUND SOLUTION OF A RESTRICTED LEAST-SQUARES PROBLEM
被引:15
作者
:
ARMSTRONG, RD
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TEXAS,DEPT GEN BUSINESS,AUSTIN,TX 78712
UNIV TEXAS,DEPT GEN BUSINESS,AUSTIN,TX 78712
ARMSTRONG, RD
[
1
]
FROME, EL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TEXAS,DEPT GEN BUSINESS,AUSTIN,TX 78712
UNIV TEXAS,DEPT GEN BUSINESS,AUSTIN,TX 78712
FROME, EL
[
1
]
机构
:
[1]
UNIV TEXAS,DEPT GEN BUSINESS,AUSTIN,TX 78712
来源
:
TECHNOMETRICS
|
1976年
/ 18卷
/ 04期
关键词
:
D O I
:
10.2307/1268660
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:447 / 450
页数:4
相关论文
共 7 条
[1]
DRAPER N, 1966, APPLIED REGRESSION A
[2]
Hadley G., 1964, NONLINEAR DYNAMIC PR
[3]
INEQUALITY RESTRICTIONS IN REGRESSION ANALYSIS
JUDGE, GG
论文数:
0
引用数:
0
h-index:
0
JUDGE, GG
TAKAYAMA, T
论文数:
0
引用数:
0
h-index:
0
TAKAYAMA, T
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1966,
61
(313)
: 166
-
&
[4]
BRANCH-AND-BOUND METHODS - A SURVEY
LAWLER, EL
论文数:
0
引用数:
0
h-index:
0
LAWLER, EL
WOOD, DE
论文数:
0
引用数:
0
h-index:
0
WOOD, DE
[J].
OPERATIONS RESEARCH,
1966,
14
(04)
: 699
-
+
[5]
EFFICIENT CALCULATION OF ALL POSSIBLE REGRESSIONS
SCHATZOFF, M
论文数:
0
引用数:
0
h-index:
0
SCHATZOFF, M
TSAO, R
论文数:
0
引用数:
0
h-index:
0
TSAO, R
FIENBERG, S
论文数:
0
引用数:
0
h-index:
0
FIENBERG, S
[J].
TECHNOMETRICS,
1968,
10
(04)
: 769
-
+
[6]
RESTRICTED LEAST-SQUARES PROBLEM
WATERMAN, MS
论文数:
0
引用数:
0
h-index:
0
机构:
IDAHO STATE UNIV,POCATELLO,ID 83201
IDAHO STATE UNIV,POCATELLO,ID 83201
WATERMAN, MS
[J].
TECHNOMETRICS,
1974,
16
(01)
: 135
-
136
[7]
[No title captured]
←
1
→
共 7 条
[1]
DRAPER N, 1966, APPLIED REGRESSION A
[2]
Hadley G., 1964, NONLINEAR DYNAMIC PR
[3]
INEQUALITY RESTRICTIONS IN REGRESSION ANALYSIS
JUDGE, GG
论文数:
0
引用数:
0
h-index:
0
JUDGE, GG
TAKAYAMA, T
论文数:
0
引用数:
0
h-index:
0
TAKAYAMA, T
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1966,
61
(313)
: 166
-
&
[4]
BRANCH-AND-BOUND METHODS - A SURVEY
LAWLER, EL
论文数:
0
引用数:
0
h-index:
0
LAWLER, EL
WOOD, DE
论文数:
0
引用数:
0
h-index:
0
WOOD, DE
[J].
OPERATIONS RESEARCH,
1966,
14
(04)
: 699
-
+
[5]
EFFICIENT CALCULATION OF ALL POSSIBLE REGRESSIONS
SCHATZOFF, M
论文数:
0
引用数:
0
h-index:
0
SCHATZOFF, M
TSAO, R
论文数:
0
引用数:
0
h-index:
0
TSAO, R
FIENBERG, S
论文数:
0
引用数:
0
h-index:
0
FIENBERG, S
[J].
TECHNOMETRICS,
1968,
10
(04)
: 769
-
+
[6]
RESTRICTED LEAST-SQUARES PROBLEM
WATERMAN, MS
论文数:
0
引用数:
0
h-index:
0
机构:
IDAHO STATE UNIV,POCATELLO,ID 83201
IDAHO STATE UNIV,POCATELLO,ID 83201
WATERMAN, MS
[J].
TECHNOMETRICS,
1974,
16
(01)
: 135
-
136
[7]
[No title captured]
←
1
→